It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lung & Respiratory Disorders / COPD Message Board


Lung & Respiratory Disorders / COPD Board Index


I was on Prednisone 2x per day for 10 days (as well as an antibiotic, and cough syrup with codeine) and there was no taper off. Just stop taking it at 10 days. I am now having HORRIBLE side effects. I'm dizzy, my heart is "shaking", I am hot and sweating for no reason when the a/c is on and it's cold inside.

Has anyone else ever taken Prednisone and not tapered off? If so, how long did the withdrawal symptoms last? I know it's not addictive but this is horrible!

Thanks!
Yes, many times and it's a wonder drug for me. However, tapering off is very important. You didn't say what your dosage was. It's usually a burst (it comes in a pack) for 7 days that starts high and tapers off. But "high" is relative. It used to be 20 mg to start, but now I can start as high as 60. Three days, then down 20mg at a time every three days, but I can get headaches if I don't taper by increments of 5mg of when I hit 20mg days.

I never experienced the symptoms you have so, you should ask your pharmacist about it. He/she can tell you more and let you know if you should call your doctor.





All times are GMT -7. The time now is 07:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!